# SDR 2010FA0000895

- Difficulty date: August 24, 2010
- Submitted: August 26, 2010
- Operation: General aviation
- Aircraft: N105MW
- Make and model: Pilats PC1245
- Aircraft serial: 245
- Aircraft time: 3,480 hours
- Engine: Pwa PT6A67B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 9598110109PILATU
- Condition: Cracked
- Location: Cockpit
- Part time: 3,480 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING A DECENT FROM 9K-8K FT THERE WAS HEARD A POP AND CRACKING SOUND.  IT WAS FOUND THAT PILOT SIDE WINDSHIELD HAD CRACKED FROM OTBD TO INBD.  AIRSPEED WAS SLOWED AND ACFT LEVELED AT ATC DIRECTION OF 8K FT. PILOTS TOOK SAFETY PRECAUTIONS AND CO-PILOT CONTINUED FLIGHT IN CASE OF FURTHER BREAKAGE ON PILOT SIDE. LANDING CHECKLIST WAS COMPLETED AND ALSO NOTED THAT PRESUURIZXATION WAS NOT AFFECTED AND REMAINED IN NORMAL SCHEDULING RATE, ALSO WINDSHILED HEAT WAS STILL FUNCTIONING.  LANDING WAS WITHOUT INCIDENT. MX MET THE ACFT, PILOTS WROTE UP DISCREPANCY AND ACFT WAS GROUNDED TO REPLACE WINDSHIELD.
